Home > Groups > Lisinopril and Gastroparesis > I've been taking lisinopril since November and I'm...

I've been taking lisinopril since November and I'm...

  • I've been taking lisinopril since November and I'm on a BiPAP. I felt fantastic in April and I went out of town to work middle of May I had severe stomach cramping and severe distention in my abdomen and I don't know if they're mutually exclusive and just two things happening at the same time. The first week of July I found out that I have gastroparesis and each doctor blames the other one for a medication they wrote so I have no idea what is causing it. Everyone blames my pain medication and the pain doctor says lisinopril can cause it. And I guess I wonder can it because my other doctors don't think so so I feel lost.

    Post created 6 days 9 hours ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes